On absolute weighted mean summability of orthogonal series

dc.contributor.authorKrasniqi, Xhevat Z.
dc.date.accessioned2018-05-08T10:15:32Z
dc.date.available2018-05-08T10:15:32Z
dc.date.issued2011
dc.descriptionurl: http://sjam.selcuk.edu.tr/sjam/article/view/305en_US
dc.description.abstractIn this paper we prove two theorems on absolute weighted mean summability of orthogonal series. These theorems generalize results of the paper.en_US
dc.identifier.citationKrasniqi, X. Z. (2011). On absolute weighted mean summability of orthogonal series. Selcuk Journal of Applied Mathematics, 12 (2), 63-70.en_US
dc.identifier.endpage70
dc.identifier.issn1302-7980en_US
dc.identifier.startpage63
dc.identifier.urihttps://hdl.handle.net/20.500.12395/10575
dc.identifier.volume12
dc.language.isoenen_US
dc.publisherSelcuk University Research Center of Applied Mathematicsen_US
dc.relation.ispartofSelcuk Journal of Applied Mathematicsen_US
dc.relation.publicationcategoryMakale - Kategori Belirleneceken_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.selcuk20240510_oaigen_US
dc.subjectOrthogonal seriesen_US
dc.subjectNörlund matrixen_US
dc.subjectSummabilityen_US
dc.subjectOrtogonal serisien_US
dc.subjectNörlund matrisien_US
dc.subjectToplanabilmeen_US
dc.titleOn absolute weighted mean summability of orthogonal seriesen_US
dc.typeArticleen_US

Dosyalar

Orijinal paket
Listeleniyor 1 - 1 / 1
Yükleniyor...
Küçük Resim
İsim:
Xhevat Z. Krasniqi.pdf
Boyut:
121.66 KB
Biçim:
Adobe Portable Document Format
Açıklama:
Makale
Lisans paketi
Listeleniyor 1 - 1 / 1
Küçük Resim Yok
İsim:
license.txt
Boyut:
1.51 KB
Biçim:
Item-specific license agreed upon to submission
Açıklama: